# SDR MASA2010112301308

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,086 hours, 31,958 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: C70480
- Condition: Missing
- Location: Cabin
- Part time: 3,812 hours, 3,259 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST MISSING.  MX REPLACED INFANT LIFE VEST.
